# SDR SWIA202056371

- Difficulty date: December 22, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON CROSSBEAM AT FS 349.00 AND APPROX. RBL45.  C-CHECK RO 2/21/2021.  REPAIRED MINOR CORROSION ON CROSSBEAM AT FS 349.00 AND APPROX. RBL45 AS REQUIRED IAW REO 601R-53-21-2745 REV-- DATED 2016-11-18.  SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED, NEGLIGIBLE WEIGHT CHANGE, FORM M-337 GENERATED AND SKY CARD 51-900-1003-SKY ISSUED.
